Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Ears and nose inflamed, left ear hurts, unequal pressure. Sudafed helped. Is it an infection ?

I have chronic allergies. My ears and nose became inflamed and swollen yesterday. I used the nettie pot and Im afraid some water got in my ear but not sure. I was inflammed at the time and probably should not have used it . I am not congested in the nose or hear but my left ear hurts and the pressure is unequal. We had a sudden weather change yesterday as well. It felt better this afternoon when the sudafed kicked in but I stopped taking it early because it might keep me awake. The ear pain is ocassional but sharp. I can feel the pressure, I can pop my ears but it dosen t do anything. Going to start on sudafed again in the morning but I am concerned about infection. ? I don t have a fever but the pain is also occuring when i drink really cold water. Please advise
Asked On : Thu, 20 Sep 2012
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
SYMPTOMPS OF ALLERGIC SINUSES
THE POST NASAL DRIP OF NASAL DISCHARGED GET PLUG IN MIDDLE EARS
TO TREAT AT THE TIME
METROGYL 200 MGM DAILY
TAB MONTAIR FX BD
TAB FLUNARAZINE 5 NGN AT NIGHT
SUP TOSSEX 1/2 TSF NIGHT
APPLY NEOSPORIN H EYE OINTMENT IN NOSE ,AND SEA WATER IN THE FORM OF DROPS 2 DROPS AT NIGHT IN EACH NOSE
NOTHING IN EARS
NO STEAM
NO PARARCETAMOL.BRUFEN,
DICLOFENIC SOS CAN BE TAKEN FOR PAIN
DO FOR 3 WEEK
GET XRAY DONE,PNS WATERS VIEW
AS I S ALLERGIC IF SNUSES COME TREAT THEM AND GET ALLERGY TESTS AND GO FOR PERMANENT TREATMENTS
Answered: Thu, 20 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Elizabeth.
Thanks for query.
From your history it seems that you have already got infection in your ear as there is fever,earache and feeling of swelling in your left ear.
Apart from Sudafed take an antibiotic medicine and anti inflammatory medicines after consulting your doctor.
Ok and bye.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor